×

zbMATH — the first resource for mathematics

Les variétés de König généralisées. (French) Zbl 0124.15003

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. Cartan: Leçons sur la théorie des espaces â connexion. Paris 1937. · Zbl 0016.07603
[2] E. Cartan: Sur les variétés à connexion projective. Bull. Soc. Math. France 52 (1924), 205-241. · JFM 50.0500.02
[3] B. Cenkl: La normale d’une surface dans l’espace â connexion projective. Czechoslovak Math. J. 12 (1962), 582-606. · Zbl 0129.14303
[4] B. Cenkl: Réseaux semi-conjugués sur une surface dans l’espace à connexion projective à quatre dimensions. Czechoslovak Math. J. 13 (1963), 492 - 505. · Zbl 0129.14401
[5] J. Havelka: K problému zobecnění afinní normály. Thèse, Brno, mars 1961.
[6] V. Hlavatý: Espaces abstraits, courbes de König. Rendinconti Circ. Mat. Palermo 59 (1935), 1-39. · JFM 61.1446.02
[7] Г. Ф. Лаптев: Об инвариантном оснащении поверхности в пространстве аффинной связности. ДАН 126, Но 3, (1959), 490-493. · Zbl 1047.90504
[8] A. Nijenhuis: Theory of the Geometric Object. Amsterdam 1952. · Zbl 0049.22903
[9] Л. П. Норден: Пространства аффинной связности. Москва 1950. · Zbl 1157.76305
[10] J. A. Schouten: Ricci-Calculus. Berlin 1954. · Zbl 0057.37803
[11] A. Švec: L’application des variétés à connexion à certains problèmes de la géométrie différentielle. Czechoslovak Math. J. 10 (1960), 523-550. · Zbl 0100.18301
[12] K. Yano: Les espaces à connexion projective et la géométrie projective des ”paths”. Annales. Scient. Univers. Iassy 24 (2), (1938), 395-463. · JFM 64.0758.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.